# SDR 97UAL900681

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Test
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN CREW DOES FIRE TEST OF BOTH CARGO PITS, SYSTEM IS NOT TESTING PROPERLY, RECEIVES 'LAV AND CARGO SMOKE FAULT'.  *S/D*  MECHANIC CHECKED PINS ON SMOKE DETECTOR CONTROL UNIT, CHECKED OK.  RECYCLED POWER, OP CHECKS OK.
